MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL LTD. PNEUPAC MEDIC RESPONDER VENT; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL INTERNATIONAL LTD. PNEUPAC MEDIC RESPONDER VENT; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Catalog Number 120002V
Medical Device Problem Codes Detachment of Device or Device Component (2907); Separation Problem (4043)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown; no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the unit had a broken knob.Patient involvement unknown.
 
Additional Manufacturer Narrative
One device was returned for evaluation.Visual inspection was performed confirming the customer's reported problem.Functional testing was not performed.The root cause was physical impact to the device.The switch cam assembly was replaced.The service history review identified there was no indication that the complaint was related to a service of the device within the review period.

Brand Name
PNEUPAC MEDIC RESPONDER VENT
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL LTD.
enterprise way
luton LU3 4 BU
UK  LU3 4BU
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key18352421
Report Number9611178-2023-00006
Device Sequence Number15557422
Product Code BTL
UDI-Device Identifier10610586045479
UDI-Public(01)10610586045479(11)101029
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K020899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number120002V
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/28/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2023
Supplement Date Received by Manufacturer09/11/2024
Initial Report FDA Received Date12/18/2023
Supplement Report FDA Received Date10/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown